# SDR SWIA2020031049241

- Difficulty date: February 6, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 39,265 hours, 36,176 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: 6002113445
- Condition: Broken
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTING PANEL 326BL FOR DISBONDED TEFLON STIPS FOR JOB 2763291 OP 82 MX TRANS. 20282016 FOUND PANEL TO BE UNSERVICABLE  DUE TO BROKEN OFF SECTION OF PANEL  (C CHECK) RO 3/7/2020    REMOVED AND REPLACED PANEL 326BL OUTER SKIN P/N:600-21134-45 REF. SRM.
